# SDR 95UAL900035

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4729U
- Make and model: Boeing 747122
- Aircraft serial: 19926
- Engine: Pwa JT9D7A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LOWER CARGO FIRE WARNING LIGHT CAME ON DURING FLIGHT.  NO EVIDENCE OF FIRE.  REPLACED SMOKE DETECTOR.  FOUND GROUND WIRE BROKEN AT PC BOARD GOING TO CONNECTOR PIN 5.
